# SDR IPXA2025013112954

- Difficulty date: January 9, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 100,184 hours, 20,379 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA3853513
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT. CABIN FLOOR BEAM SUPPORT LOCATED AT STA 1661 AND LBL80 HAS CORROSION. (015-60) ATA53. INSTALLED CABIN FLOOR BEAM SUPPORT AT CENTER CARGO COMPARTMENT LOCATED AT STA 1661 AND LBL80, REF MD-11 SRM 51-35-01. INSTALLED CABIN FLOOR BEAM SUPPORT AT CENTER CARGO COMPARTMENT LOCATED AT STA 1661 AND LBL80, REF MD-11 SRM 51-35-01.
